FREE SHIPPING on orders $25 or more!

Alka-Seltzer Plus Day & Night Cold Formulas Liquid Gels, 20 ea

Alka-Seltzer Plus Day & Night Cold Formulas Liquid Gels, 20 ea

Regular price
$6.31
Sale price
$6.31
Unit price
per 
SKU: 1402315

The Alka-Seltzer Plus Day Non-Drowsy Cold & Flu Formula Liquid Gels provide fast relief from your worst cold and flu symptoms such as: nasal congestion, headache and body ache, sinus pressure, cough, sore throat, and fever. The night formula liquid gels also contain an antihistamine to help relieve your sneezing and runny nose.

Directions: For temporary relief of cold and flu symptoms, adults and children ages 12 and older should take 2 capsules with water every four hours. Do not take more than the recommended dose. Do not exceed 10 capsules in 24 hours unless directed by a doctor. Children under 12 should not use this product.